| Model Number |
AR40E |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Implant date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Explant date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.(b)(6).The intraocular lens (iol) has not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon implanted an intraocular lens (iol), but the lens would not unfold.The lens was removed and replaced during the same procedure with another johnson & johnson (same model and diopter).In the second attempt, the replacement lens failed as the lens did not unfold either.The surgeon had to revert to the biometry and successfully implanted a 5.00d pcb00 lens without any problems.The patient fully recovered.No other medical or surgical interventions reported.No further information is available.This report is for the second lens implanted.A separate report will be submitted for the first lens involved.